# SDR DALA2019031501690

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL INTERNAL SKIN AROUND ANNTENA CONNECTOR AT STA 917 APROX BTW LONG 30 AND 29L AT AFT CARGO (C2). NRC 00260: CORRROSION LEVEL 2, CORROSION IS OUT OF LIMITS AND INTERCOSTAL INTERNAL SKIN AROUND ANNTENA CONNECTOR WAS REPLACED PER SRM 51-41-02-0G. (LP #0984979)
